MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N¿; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N¿; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 384021
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd introsyte-n¿, the introducer did not split properly and was broken.The following information was provided by the initial reporter, translated from (b)(6): bd introsyte-n introducer did not peel properly upon removal.It even broke trying to break it, which pierced the ktecc in place.In addition, a small piece of the introducer broke.
 
Additional Manufacturer Narrative
H.6.Investigation: since no photos or samples displaying the reported conditions of peel incorrect / will not peel and introducer defective / damaged were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.The complaint could not be confirmed and the root cause is undetermined.
 
Event or Problem Description
It was reported that while using the bd introsyte-n¿, the introducer did not split properly and was broken.The following information was provided by the initial reporter, translated from french: bd introsyte-n introducer did not peel properly upon removal.It even broke trying to break it, which pierced the ktecc in place.In addition, a small piece of the introducer broke.

Brand Name
BD INTROSYTE-N¿
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14046062
Report Number1710034-2022-00176
Device Sequence Number4907685
Product Code FOZ
UDI-Device Identifier50382903840217
UDI-Public50382903840217
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Model Number384021
Device Catalogue Number384021
Device Lot Number1216414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown